# SDR AALA201807069017

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R4 DOOR LT GIRT BAR ATTACHED SHOWS RED WHEN ARMED.  ADJUSTED GIRT BAR, OPS CHECKED GOOD IAW AMM 52-11-25-825-001.
